# SDR AWXA0000315

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 42,870 hours, 29,183 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65917001054
- Condition: Cracked
- Location: Cargo D00r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR WEB FWD SIDE, BETWEEN 2ND AND 3RD STOP CRACKED.  REMOVED AND REPLACED DOOR CHANNELS IAW 737 SRM 51-40-02 (NEW PART).
